Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:25 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I took the 7 day dosage of Factive. I developed a servere rash exactly three days after dosing was completed. I ended up in the emergency room because the reaction was turning anaphylyatic. I then needed to take a course therapy of steriods to get rid of the rash. THIS PRODUCT SHOULD HAVE INCLUDED INFORMATION ABOUT A RASH AFTER TREATMENT WAS COMPLETED. All the insert states for the consumer is to watch for a rash during treatment. People should be given better information to make better choices, and to be more aware of what is happening to them and why. I never expected to get a rash AFTER finishing the treatment. It seems like most of these testimonies indicate the rash three days after treatment. SOMETHING SHOULD BE DONE TO PROTECT THE CONSUMER ABOUT THIS EXTREMELY IMPORTANT MISSING ADVERSE EFFECT!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:00 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.